# SDR ASAA2014071808586

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 28,017 hours, 8,403 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8951
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 27,729 hours, 8,535 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL ON LANDING CHECK LIST RT PACK LIGHT ILLUMINATED.  ACFT GROUNDED.  BITE CHECKED NR 2 PACK CONTROLLER REF FIM 21-62, TASK 801.  FOUND RAM AIR ACTUATOR FAULT, BUT NO FAULT WITH VERIFY, RESET FAULTS AND RE-CHECKED, FAULT DID NOT RETURN.  RT PACK, OPS NORMAL.  REMOVED & REPLACED RT TCV IAW MM 21-51-10 OPS & LEAK CHECKED GOOD.
